Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1978, Volume 243, Number 1, Pages 45–48 (Mi dan42102)  

MATHEMATICS

On convolution integral operators

V. D. Stepanov

Khabarovsk Polytechnic Institute

Full text: PDF file (380 kB)

Bibliographic databases:
UDC: 517.5
Presented: С. Л. Соболев
Received: 26.05.1978

Citation: V. D. Stepanov, “On convolution integral operators”, Dokl. Akad. Nauk SSSR, 243:1 (1978), 45–48

Citation in format AMSBIB
\Bibitem{Ste78}
\by V.~D.~Stepanov
\paper On convolution integral operators
\jour Dokl. Akad. Nauk SSSR
\yr 1978
\vol 243
\issue 1
\pages 45--48
\mathnet{http://mi.mathnet.ru/dan42102}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0511274}
\zmath{https://zbmath.org/?q=an:0417.47022}


Linking options:
  • http://mi.mathnet.ru/eng/dan42102
  • http://mi.mathnet.ru/eng/dan/v243/i1/p45

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:52
    Full text:38

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021